A problem with directional derivative in the theory of galvanomagnetic effects

Yu G. Gurevich, V. V. Kucherenko, E. Ramires De Areiano

Research output: Contribution to journalArticle

Abstract

We construct an asymptotics of the solution the Laplace equation in a "long" rectangle with the directional derivative given on its "long sides" and Dirichlet data on its "short sides." By using the asymptotics, we calculate one of the integral characteristics, namely, the magnetoresistance. We obtain new formulas for the low-magnetic field magnetoresistance. © 1999 Kluwer Academic/Plenum Publishers.
Original languageAmerican English
Pages (from-to)436-446
Number of pages391
JournalMathematical Notes
StatePublished - 1 Dec 1999
Externally publishedYes

    Fingerprint

Cite this